Items where Author is "Khadir O"

Up a level
Export as [Atom feed] Atom [RSS feed] RSS 1.0 [RSS2 feed] RSS 2.0
Number of items: 4.

Khadir O and Szalay, László (2014) How can the product of two binary recurrences be constant? BOLETIM DA SOCIEDADE PARANAENSE DE MATEMATICA, 32 (1). pp. 283-287. ISSN 0037-8712

Khadir O and Szalay, László (2013) A special integer sequence strongly connected to the discrete logarithm problem. JOURNAL OF THEORETICAL PHYSICS AND CRYPTOGRAPHY, 2 (1). pp. 1-5. ISSN 2322-3138

Khadir O and Liptai, Kálmán and Szalay, László (2010) On the shifted product of binary recurrences. JOURNAL OF INTEGER SEQUENCES - ONLINE, 13 (6). pp. 1-12. ISSN 1530-7638

Khadir O and Szalay, László (2009) Experimental results on probable primality. ACTA UNIVERSITATIS SAPIENTIAE MATHEMATICA, 1 (2). pp. 161-168. ISSN 1844-6094

This list was generated on Thu Apr 25 07:40:37 2024 UTC.